Mild mixing property for special flows under piecewise constant functions

Abstract : We give a condition on a piecewise constant roof function and an irrational rotation by $\alpha$ on the circle to give rise to a special flow having the mild mixing property. Such flows will also satisfy Ratner's property. As a consequence we obtain a class of mildly mixing singular flows on the two--torus that arise from quasi-periodic Hamiltonians flows by velocity changes.
Type de document :
Article dans une revue
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2007, 19 (4), pp.691-710
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00182087
Contributeur : Emmanuel Lesigne <>
Soumis le : mercredi 24 octobre 2007 - 21:58:20
Dernière modification le : jeudi 7 février 2019 - 17:06:17

Lien texte intégral

Identifiants

Collections

Citation

Krzysztof Fraczek, Mariusz Lemanczyk, Emmanuel Lesigne. Mild mixing property for special flows under piecewise constant functions. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2007, 19 (4), pp.691-710. 〈hal-00182087〉

Partager

Métriques

Consultations de la notice

95